# SDR ABXA040278

- Difficulty date: July 23, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 62,988 hours, 66,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 489833
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CRACKS IN LEFT CUSP WEB, FS 945 TO 965.  REPLACED LEFT CUSP WEB IAW DC-9 SRM 51-30-1 AND 51-30-2.
